# SDR YENA2020012160019

- Difficulty date: January 16, 2020
- Submitted: January 21, 2020
- Operation: Air carrier
- Aircraft: N565JB
- Make and model: Airbus A320-232
- Aircraft serial: 2031
- Aircraft time: 66,281 hours, 23,874 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Frame
- Condition: Cracked
- Location: Emergency Exit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, EMERGENCY EXIT DOOR 833 SEVERAL CRACKS ON INNER FRAME SEGMENT MAX LENGTH 0.360 IN.  NR 2019-415343. EMERGENCY EXIT DOOR 843 SEVERAL CRACKS ON INNER FRAME SEGMENT MAX LENGTH 0.38 IN.  NR 2019-41534; FRAME WAS REINFORCED ON ALL 4 DOORS UNDER WO  1004831, TASK CARDS A320-52-1144-01,-02,03 AND -04.
